# SDR 0201499921

- Difficulty date: April 25, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N943N
- Make and model: Doug DC-9-32
- Aircraft serial: 47647
- Aircraft time: 71,545 hours, 63,096 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During MCK in ATL, the aft portion of the lower cap, P/N 9958159-57, of the closing rib was found cracked. The crack was approximately .7" long on extends from a fastener hole 3.7" forward from the aft end of the cap.
